# SDR DALA2015110506744

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER SKIN LT SIDE BETWEEN BS XFS=12 TO XFS=17, JUST UP TO RAM AIR DUCT, SM.  VERTICAL STABILIZER SKIN LT SIDE BETWEEN XFS=12-17 WAS REPAIRED IAW SRM 55-01, FIG 2, 51-10-5, PARG 14, 21, AND 51-30-8. CRACK 0.156" AND 0.281".
